# SDR AALA201202080009

- Difficulty date: January 31, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 83,164 hours, 12,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN PANEL STATION 960 CORRODED.  ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT AND REMOVED CORROSION PER EA B767-53-021212.
